MathSciNet Relay Station
MathSciNet bibliographic data
MR2144185 (2006b:62005) 62-02 (60J60 62F10 62G05 62M02 62M05)
Kutoyants, Yury A. Statistical inference for ergodic diffusion processes. Springer Series in Statistics. Springer-Verlag London, Ltd., London, 2004. xiv+481 pp. ISBN: 1-85233-759-1
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement